# SDR HALA2018053000268

- Difficulty date: May 25, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 27,374 hours, 4,171 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Thrust Washer
- Condition: Missing
- Location: Flap Carriage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRACK 1 CARRIAGE "Y" ROLLER THRUST WASHERS FOUND MISSING FROM UPPER I/B POSITION. LT FLAP TRACK NR 1 CARRIAGE INBD UPPER "Y" ROLLER THRUST WASHER REPLACED IAW AMM 27-57-77.
